# SDR VNAA2017031300006

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 30,114 hours, 30,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Condition: Corroded
- Location: Bs 310 - 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT PASSENGER HANDRAIL CUPS ARE CORRODED.  REMOVED AND REPLACED FORWARD AND AFT CUPS.
